# SDR USAA2008121592223

- Difficulty date: December 11, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24894
- Aircraft time: 75,746 hours, 14,364 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141T5121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - MAJOR REPAIR - LEVEL 2 CORROSION ON SEAT TRACK CROWN & INBOARD FLANGE AT BS 347, LBL 54.75.  REPAIRED SEAT TRACK AT BS 347, LBL 54.75 IAW B767 SRM 51-10-02.
